Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Irregular periods, stopped birth control pill, missing periods, pregnancy test negative

Hi! I m 25 yrs old and I was on Birth control pill (Yasmin) from Feb 2011 to Aug 2011.I used to have periods after I stopped taking it like,one day of just spotting and 10 days after that full periods lasting for 5 days.this continued till Jan 2012.On Feb 13th 2012 I had my periods just 2 weeks after my Jan period.And since then I have no periods till date.So It s going to be 3 months of no-periods now.I ve done pregnancy tests and they all came out negative.Please help.
Asked On : Sun, 13 May 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern the menstrual cycle is depends upon the hormone if you are taking birth control pill this contain the synthetic hormones and that changes the hormone cycle for the purpose of contraception so the physiological hormone cycle disturbs, once you stop this pill then you likely experience the irregular menses and that will occurs on and often till the physiological cycle resets, hope this information helps you have nice day.
Answered: Sat, 12 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor